Ask a Doctor and Get an Answer to Your Medical Question ASAP
Thank you for the question.
How old are you? When did you last had a pap smear? What was the result?
Dear customer,Thank you for replying.
If this is happening after starting the contraceptive pills then this bleeding is likely to be due to the contraceptive pill. Also, the bleeding after sex can be due to inadequate lubrication and vaginal dryness which may have caused a mild injury due to intercourse. You can use additional lubrication during sex to avoid this bleeding. This type of bleeding is harmless and will heal normally.
So, these symptoms are not alarming and do not indicate an STD infection. They can be due to the hormonal imbalance caused by being on and off the contraceptive pill.
Please let me know if you have further queries or unanswered questions.Please rate the answer with 5-stars, by clicking the 5-stars above with your mouse (or with your finger on a mobile device).
It will be very generous of you to also consider a bonus.Thank you.